# SDR A6WA2015010642282

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,278 hours, 27,982 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, SELECTED GEAR UP & AIRFRAME SHUTTERED.  MLG INDICATION CHANGED FROM WHITE TO DASHES & NEVER INDICATED UP & GREEN, WITH NO ASSOCIATED MESSAGES, HYDRAULIC PRESSURE WAS NORMAL.  ON GEAR EXTENSION NO GEAR ABNORMALITIES NOTED, DOWN & LOCKED INDICATED.
